# SDR ASAA2018111526871

- Difficulty date: November 15, 2018
- Submitted: November 16, 2018
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 47,076 hours, 13,908 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Condition: Damaged
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHLE ACCOMP. T.C. SBCFM56-7B--72-1033-1 FAN BLADE ULTRASONIC INSP. FOUND BLADE #3 S/N DC980532-L ' 34% INDICATION .8" FROM T.E CONVEX SIDEBLADE #13 S/N DD281020-O ' 35% INDICATION 1.5" FROM L.E CONVEX SIDEBLADE #17 S/N DD281033-U ' 35% INDICATION 1.0" FROM L.E CONVEX SIDEWALL BEYOND 30% REJECT AFTER POST CLEANING. ENG S/N 894151. GROUNDED - YES. REPLACED #2 ENG. FAN BLADES #3, #13 & #17 AND THEIR PAIR #15, #1 & #5 BLADES. MAPPED BLADES USING BLAMAP V 3.0, INSTALLED AND PARTS TRANSACTION.
